MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE EF 10 MM THICKNESS; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE EF 10 MM THICKNESS; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inventory, both ball bearings have fallen out of the instrument.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection of the returned item found it to exhibit signs of repeated use and has both of the ball components disassembled/missing.The missing components were not returned.This complaint is confirmed.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE EF 10 MM THICKNESS
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17653027
Report Number0001822565-2023-02310
Device Sequence Number12340556
Product Code MBH
UDI-Device Identifier00889024245846
UDI-Public(01)00889024245846(10)64352130
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527900500
Device Lot Number64352130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown